# SDR USAAD00064

- Difficulty date: April 29, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597060
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - THE COCKPIT, SERVICE DOOR AND MAIN ENTRY DOOR EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY.  (M)
